# SDR AALA20072558

- Difficulty date: December 31, 2007
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 29,966 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRT  - EMERGENCY LIGHT AT FIRST CLASS COAT CLOSET DAMAGED.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT FIRST CLASS COAT CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.
